On The Number of Partitions of N Without a Given Subsum (I)

P. Erdõs, J. L. Nicolas, A. Sárkõzy

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This chapter discusses the study of R (n, a) number of partitions of n for a depending on n, and smaller than λ0, where λ0 is a small positive constant. The tools for that are an estimation for r (n, A), and inequalities involving R (n, a). The following theorem is proved: There exists λ0 > 0, such that uniformly for 1 ≤ a ≤ λ0, one has, when n goes to infinity.

Original languageEnglish
Pages (from-to)155-166
Number of pages12
JournalAnnals of Discrete Mathematics
Volume43
Issue numberC
DOIs
Publication statusPublished - Jan 1 1989

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On The Number of Partitions of N Without a Given Subsum (I)'. Together they form a unique fingerprint.

  • Cite this